# SDR F3LA200700396

- Difficulty date: December 14, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FLOORBEAM AT Y1292, FR68, CORRODED.  DETERMINED CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-14, PAR 4 B.  REMOVED AND REPLACED FLOORBEAM Y1292 AT FR 68-69 IAW SRM 51-42-11 AND 51-44-11.
